# SDR AALA202103189004

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 18,561 hours, 8,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V07
- Part serial: 141
- Condition: Faulted
- Location: E/E Ventilation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: TEN MINUTES AFTER TAKEOFF BOTH THE BLOWER AND EXTRACT FANS FAULTS LIGHTS ILLUMINATED AMBER BLOWER VENT EXTRACT ILLUMINATED ON CABIN PRESSURE PAGE AVIONICS SMOKE ON LANDING. REPLACED THE AVIONIC EQUIPMENT VENTILATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-34
